# SDR AALA202110254647

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A300*
- Aircraft serial: 3879
- Aircraft time: 40,619 hours, 15,961 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL, ECAM MESSAGE ELECTRIC INTEGRATED DRIVE GENERATOR (IDG) 2 ILLUMINATED. REJECTED TAKEOFF AT 60 KNOTS. SERVICED IDG #2 PER AMM 24-21-00.
